# SDR AALA202407222214

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 27,995 hours, 13,345 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT PASSING 6,700 FEET, STRONG OIL/DIRTY SOCK ODOR.  ENGINES AT IDLE POWER AND 250 KNOTS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
